# SDR DALA1157740187

- Difficulty date: October 6, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 72,289 hours, 10,674 cycles
- Engine time: 18,508 hours, 24,504 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T23018A
- Condition: Dented
- Location: Te Flap
- Part time: 18,508 hours, 24,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B AFT FLAP AT I/B LWR SURFACE FOUND DENT MARK.  METAL HOT BOND REPAIR PERFORMED AS PER B767-300 SRM 57-53-01 REPAIR I FIG 201 AND SRM 51-70-10 REPAIR 4 FIG 201.
